Search the site

Volume 23, number 1 (2011)

Previous: volume 22, number 3 (2010) Next: volume 23, number 2 (2011) Up: volume list

Ioulia N. Baoulina
On the Carlitz problem on the number of solutions to some special equations over finite fields
p. 1-20 Details
Marie José Bertin
Fonction zêta d’Epstein et dilogarithme de Bloch-Wigner
(Epstein zeta function and Bloch-Wigner dilogarithm)
p. 21-34 Details
Yann Bugeaud
Quantitative versions of the Subspace Theorem and applications
p. 35-57 Details
Nigel P. Byott
A valuation criterion for normal basis generators of Hopf-Galois extensions in characteristic $p$
p. 59-70 Details
Alain Connes
L’hyperanneau des classes d’adèles
(The hyperring of adèle classes)
p. 71-93 Details
Alain Couvreur
Differential approach for the study of duals of algebraic-geometric codes on surfaces
p. 95-120 Details
Henri Faure; Friedrich Pillichshammer
$L_2$ discrepancy of generalized Zaremba point sets
p. 121-136 Details
Alfred Geroldinger; David J. Grynkiewicz; Wolfgang A. Schmid
The catenary degree of Krull monoids I
p. 137-169 Details
Xavier Guitart; Jordi Quer
Remarks on strongly modular Jacobian surfaces
p. 171-182 Details
Titem Harrache; Odile Lecacheux
Étude des fibrations elliptiques d’une surface $K3$
(Elliptic fibrations of a $K3$ surface)
p. 183-207 Details
Jeffrey C. Lagarias; Kannan Soundararajan
Smooth solutions to the $abc$ equation: the $xyz$ Conjecture
p. 209-234 Details
Amandine Leriche
Pólya fields, Pólya groups and Pólya extensions: a question of capitulation
p. 235-249 Details
Gaël Rémond
Borne polynomiale pour le nombre de points rationnels des courbes
(Polynomial bound for the number of rational points on curves)
p. 251-255 Details
Michael Stoll
Rational points on curves
p. 257-277 Details
Kirill Vankov
Explicit Hecke series for symplectic group of genus 4
p. 279-298 Details
Jianqiang Zhao
Mod $p$ structure of alternating and non-alternating multiple harmonic sums
p. 299-308 Details
Previous: volume 22, number 3 (2010) Next: volume 23, number 2 (2011) Up: volume list